sexologist-icon
Burning sensation in penis
Last month while masterbate feel to urinate. When urinate while erect i have burning sensation.. In this month i haven't getting night fall... Now my penis hard in flaccid stage... What can i do??? I m worried abouth this
249 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

There can be many reasons for the problem... Get yourself evaluated for best advice
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Get a urine test done for ruling out any infection
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
The issue needs to be evaluated in detailed. There is a possibility you might have developed symptoms of some infection. However need not worry as this issue is curable. There are medications and treatment available for the same.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Take care consut Sexperts online private chat for guidance evaluation and advice treatment chat now
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Book a slot with me via practo
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.